tryiing too weein off
avatar
onelsop posted:
have did 5 days of deteox but i am still having the head zips really really bad.my thing could someone that had the same tell me what too take too stop the zips.i been on the tramadol now foe almost 2 years
Reply
 
avatar
77grace responded:
Hi and Welcome!
Are you doing this Detox alone???Or do you have a Dr. helping you wtih this???Its really not a god idea to stop tramadol cold turkey,I had some bad stuff happen to me!!But I also had been on Valium or some benzo for a short time!Anyway, I had sezuires so be sure and talk to your Dr. about this!!
I'm not sure what you mean by the Zips???Beleive it or not Sleepy time te is very Claming and helps a little!Most of all just remember the withdrawel is almost over if you've been at it 5 days!!!!Why did you decide to stop taking it????
Always ask your Dr. or Pharm. before stopping a medication cold turkey!!!I know fro experience!
Blessings,77grace
 
avatar
annette030 replied to 77grace's response:
I agree with Grace. I hope you are doing this under the supervision of a doctor.

The worst is probably over by now.

Take care, Annette
 
avatar
77grace responded:
Hi onelsop,
Where are you????I answered yo a feww days ago and since I have'nt heard back I am a little concerned because I remember what I went through when I quit Tramadol cold Turkey???
Hope all is well and you are getting better,I'm sure you are as far as the withdrawels go!
Are you around ??
Take care,77grace